# SDR SIMA20120329002

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 22,508 hours, 16,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3695 THE FLIGHT ATTENDANT REPORTED THE LIGHTS ON THE AFT PORTION OF THE EXIT SIGN IN THE CABIN WERE INOPERABLE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK NR 4 IAW CRJ 700 AMM 33-51-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
